Alert archive / North Carolina / Freeze Warnings in 2012

Freeze Warning 2, NWS Raleigh, NC

November 1, 201231 counties in North Carolina

NWS Raleigh, NC issued this freeze warning at Nov 1, 2012, 3:24 PM EDT for 31 counties in North Carolina. It took effect at Nov 2, 2012, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 1, 2012, 3:24 PM EDT (19:24 UTC)
In effect from
Nov 2, 2012, 2:00 AM EDT
Expired
Nov 2, 2012, 8:00 AM EDT
In force
6 hr
Issued by
NWS Raleigh, NC
All 31 counties

Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2012-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2012-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

392 
WWUS72 KRAH 011924
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
324 PM EDT THU NOV 1 2012

...FREEZING TEMPERATURES ARE EXPECTED IN RURAL AND LOW LYING
AREAS OF CENTRAL NORTH CAROLINA EARLY FRIDAY MORNING...

.THE COMBINATION OF A CHILLY AIR MASS...CLEAR SKIES AND CALM WINDS 
WILL ALLOW TEMPERATURES TO FALL A DEGREE OR TWO BELOW FREEZING IN
RURAL AREAS OF CENTRAL NORTH CAROLINA EARLY FRIDAY MORNING.

NCZ007>011-021>028-038>043-073>078-083>086-088-089-021200-
/O.UPG.KRAH.FR.Y.0007.121102T0600Z-121102T1200Z/
/O.NEW.KRAH.FZ.W.0002.121102T0600Z-121102T1200Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO...
ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON
324 PM EDT THU NOV 1 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* LOCATION...RURAL AND LOW LYING AREAS OVER ALL OF CENTRAL NORTH
  CAROLINA.

* TEMPERATURES...WILL RANGE FROM 29 TO 34 DEGREES IN RURAL AND LOW
  LYING AREAS TO 34 TO 38 DEGREES IN URBAN AREAS.

* TIMING...FREEZING TEMPERATURES WILL BE MOST LIKELY BETWEEN 2 AM
  AND 8 AM FRIDAY MORNING.

* IMPACTS...SUB FREEZING TEMPERATURES WILL KILL CROPS AND OTHER
  SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY. SUB FREEZING TEMPERATURES WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

VINCENT
3 follow-up statements
434 
WWUS72 KRAH 020410
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
1210 AM EDT FRI NOV 2 2012

...FREEZING TEMPERATURES ARE EXPECTED IN RURAL AND LOW LYING
AREAS OF CENTRAL NORTH CAROLINA EARLY THIS MORNING...

.THE COMBINATION OF A CHILLY AIR MASS...CLEAR SKIES AND CALM
WINDS WILL ALLOW TEMPERATURES TO FALL A DEGREE OR TWO BELOW
FREEZING IN RURAL AREAS OF CENTRAL NORTH CAROLINA EARLY THIS
MORNING.

NCZ007>011-021>028-038>043-073>078-083>086-088-089-021200-
/O.CON.KRAH.FZ.W.0002.121102T0600Z-121102T1200Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO...
ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON
1210 AM EDT FRI NOV 2 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* LOCATION...RURAL AND LOW LYING AREAS OVER ALL OF CENTRAL NORTH 
  CAROLINA. 

* TEMPERATURES...IN THE LOWER TO MID 30S...WITH AREAS BELOW
  FREEZING OUTSIDE OF URBAN AREAS.

* TIMING...FREEZING TEMPERATURES WILL BE MOST LIKELY BETWEEN 2 AM
  AND 8 AM THIS MORNING.

* IMPACTS...SUB FREEZING TEMPERATURES COULD KILL SENSITIVE
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY. SUB FREEZING TEMPERATURES CAN KILL SENSITIVE VEGETATION.

$$

DJF
947 
WWUS72 KRAH 021011
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
611 AM EDT FRI NOV 2 2012

...FREEZING TEMPERATURES ARE EXPECTED IN RURAL AND LOW LYING
AREAS OF MUCH OF CENTRAL NORTH CAROLINA EARLY THIS MORNING...

.THE COMBINATION OF A CHILLY AIR MASS...CLEAR SKIES AND CALM
WINDS WILL ALLOW TEMPERATURES TO FALL A DEGREE OR TWO BELOW
FREEZING IN MANY RURAL AREAS OF CENTRAL NORTH CAROLINA EARLY THIS
MORNING.

NCZ021>023-021115-
/O.CAN.KRAH.FZ.W.0002.000000T0000Z-121102T1200Z/
FORSYTH-GUILFORD-ALAMANCE-
INCLUDING THE CITIES OF...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON
611 AM EDT FRI NOV 2 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS CANCELLED THE FREEZE
WARNING. SINCE CLOUDS HAVE MOVED INTO PARTS OF THE TRIAD...
TEMPERATURES HAVE WARMED WELL ABOVE FREEZING AND WILL REMAIN THERE
FOR THE DAY.

$$

NCZ007>011-024>028-038>043-073>078-083>086-088-089-021200-
/O.CON.KRAH.FZ.W.0002.000000T0000Z-121102T1200Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-
EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-
MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-
CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO...
ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON
611 AM EDT FRI NOV 2 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* LOCATION...RURAL AND LOW LYING AREAS OVER MUCH OF CENTRAL NORTH
  CAROLINA.

* TEMPERATURES...MOSTLY IN THE LOWER 30S IN THE RURAL AND LOW
  LYING AREAS...WITH ISOLATED READINGS AROUND 30.

* TIMING...FREEZING TEMPERATURES THROUGH 8 AM.

* IMPACTS...SUB FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY. SUB FREEZING TEMPERATURES CAN KILL SENSITIVE VEGETATION.

$$

DJF
384 
WWUS72 KRAH 021139 AAA
NPWRAH

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
739 AM EDT FRI NOV 2 2012

...SUB FREEZING TEMPERATURES IN RURAL AND LOW LYING AREAS WILL
RISE ABOVE FREEZING SHORTLY AFTER 8 AM...

NCZ007>011-024>028-038>043-073>078-083>086-088-089-021245-
/O.EXP.KRAH.FZ.W.0002.000000T0000Z-121102T1200Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-
EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-
MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-
CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO...
ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON
739 AM EDT FRI NOV 2 2012

...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING...

DAYTIME HEATING WILL ALLOW TEMPERATURES TO RISE ABOVE FREEZING
AFTER 8 AM THIS MORNING.

$$

VINCENT

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this freeze warning went out at Nov 1, 3:13 PM EDT, 11 minutes earlier.

Area forecast discussion, Nov 1, 3:13 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
313 PM EDT THU NOV 01 2012

.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE REGION LATE FRIDAY AND FRIDAY
NIGHT..THEN SHIFT OFFSHORE BY SATURDAY NIGHT. A DEVELOPING LOW
PRESSURE SYSTEM IS EXPECTED TO AFFECT THE AREA SUNDAY INTO MONDAY.

&&

.NEAR TERM /TONIGHT/...
AS OF 300 PM THURSDAY...

TONIGHT:
ANOTHER CHALLENGING TEMPERATURE FORECAST. CLOUD COVER OVER CENTRAL
NC THIS AFTERNOON IS ASSOC/W SHORTWAVE ENERGY PROGRESSING THROUGH
THE CAROLINAS IN CYCLONIC FLOW ALOFT...ON THE SOUTHERN PERIPHERY OF
A LARGE UPPER LEVEL LOW CENTERED IN EASTERN CANADA. SUBSIDENCE IN
THE WAKE OF THE AFOREMENTIONED SHORTWAVE ENERGY SHOULD RESULT IN
RAPID CLEARING ACROSS THE ENTIRE AREA BY OR SHORTLY AFTER 00Z...WITH
CLEAR OR MOSTLY CLEAR SKIES PERSISTING FOR MOST OR ALL OF THE NIGHT.
ADDITIONAL SHORTWAVE ENERGY (CURRENTLY OVER THE NORTHERN GREAT
LAKES) WILL DIG SOUTHEAST INTO THE MID-ATLANTIC BY 12Z FRI...AND IT
IS POSSIBLE THAT SCATTERED MID-LEVEL CLOUD COVER WILL DEVELOP OR
ADVECT INTO THE AREA JUST PRIOR TO SUNRISE (09-12Z). A WEAKER
PRESSURE GRADIENT WILL BE PRESENT ACROSS NORTH CAROLINA TONIGHT THAN
LAST NIGHT. GIVEN THAT MANY LOCATIONS WENT CALM THIS MORNING DESPITE
THE PRESENCE OF A TIGHT PRESSURE GRADIENT...EXPECT THAT MOST
LOCATIONS WILL GO CALM AFTER SUNSET THIS EVENING AS SKIES CLEAR AND
A STRONG NOCTURNAL INVERSION DEVELOPS. TEMPS IN SOUTHERN PORTIONS
FELL BELOW FREEZING THIS MORNING IN A FEW LOCATIONS...WHERE CLEAR
SKIES AND CALM WINDS PREVAILED FOR MUCH OF THE NIGHT. WITH THE ABOVE
IN MIND...EXPECT LOWS TO RANGE FROM 29-34F IN RURAL AND LOW-LYING
AREAS...TO 34-38F IN URBAN LOCATIONS AND IN AREAS WHERE A SPORADIC
LIGHT BREEZE IS PRESENT.

FROST ADVISORY TONIGHT:
ALTHOUGH CONFIDENCE IS NOT HIGH GIVEN THAT THIS IS NOT THE MOST
OPTIMAL SETUP FOR STRONG RADIATIONAL COOLING AND A WIDESPREAD
FREEZE...HAVE OPTED TO UPGRADE THE FROST ADVISORY TO A FREEZE
WARNING OVER ALL OF CENTRAL NC IN DEFERENCE TO THE FACT THAT ANY
RURAL/LOW-LYING AREAS WILL HAVE THE POTENTIAL TO FALL A FEW DEGREES
BELOW THE FREEZING MARK...SIMILAR TO SEVERAL LOCATIONS IN THE
SANDHILLS/SW PIEDMONT (HFF MEB AFP) THIS MORNING. -VINCENT

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
AS OF 150 PM THURSDAY...

ANOTHER SHOT AT FROST/FREEZE CONDITIONS FRIDAY NIGHT... THEN
MODERATING TEMPERATURES SATURDAY...

A WEAK REINFORCING SHOT OF CAA/DAA WILL ARRIVE LATE FRIDAY INTO
FRIDAY EVENING PER THE SHORT WAVE THAT IS FORECAST TO DIVE SE FROM
WEST VIRGINIA EARLY FRIDAY... THEN OFFSHORE THE MID-ATLANTIC STATES
BY MID-AFTERNOON OR SO. THIS DISTURBANCE SHOULD BE ACCOMPANIED BY
ONLY MID AND HIGH CLOUDS... ESPECIALLY IN THE N-E SECTIONS OF OUR
REGION FRIDAY. THE ACTUAL SURFACE TROUGH IS FORECAST TO MOVE SE
THROUGH OUR REGION FRIDAY AFTERNOON AND EARLY EVENING IN THE SE.
MODELS ARE IN GOOD AGREEMENT WITH THIS FORECAST. HIGHS 60-65 ARE
EXPECTED FRIDAY WITH MOSTLY SUNNY SKIES... EXCEPT VARIABLY CLOUDY IN
THE N-E... BECOMING MOSTLY SUNNY IN THE AFTERNOON.

MOS STATISTICAL GUIDANCE INDICATES A MORE NORTHERLY BREEZE 5-10 MPH
BEHIND THE SURFACE TROUGH LATE FRIDAY AND FRIDAY EVENING...
DIMINISHING OVERNIGHT TO NEARLY CALM. SURFACE DEW POINTS ARE
FORECAST TO FALL BACK INTO THE MID 20S TO LOWER 30S FRIDAY NIGHT AND
EARLY SATURDAY. THERE IS ALSO GOOD AGREEMENT IN PLACEMENT OF THE
CORE OF THE SURFACE HIGH WHICH IS FORECAST TO SETTLE DIRECTLY OVER
WESTERN AND CENTRAL NORTH CAROLINA BETWEEN 06Z-12Z. THIS SHOULD LEAD
TO STRONG RADIATIONAL COOLING WITH CLEAR SKIES AND LIGHT WINDS. LOWS
SHOULD DIP INTO THE 30-35 RANGE (EXCEPT SOME UPPER 20S IN THE
TYPICALLY COLDER PIEDMONT/SANDHILLS LOCATIONS). ALTHOUGH MOS
STATISTICAL GUIDANCE IS SOLIDLY FORECASTING 35 OR SO AT MANY
LOCATIONS... THESE LOWS MAY NOT BE LOW ENOUGH GIVEN THE FORECAST DEW
POINTS (UPPER 20S)... THE EXPECTED CLEAR SKIES... AND LIGHT WINDS
(LATE EVENING AND OVERNIGHT).

SATURDAY... HIGH PRESSURE IS FORECAST TO MOVE OFFSHORE BY LATE IN
THE DAY. HIGHS SHOULD MODERATE QUICKLY WITH PLENTY OF SUN AND
LIGHT/VAR WINDS UNDER THE RIDGE DURING THE DAY. EXPECT HIGHS IN THE
UPPER 50S NE TO 60-65 SW.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
AS OF 155 PM THURSDAY...

THERE CONTINUES TO BE GOOD OVERALL AGREEMENT IN A DEEPENING TROUGH
OVER THE EASTERN UNITED STATES LATE WEEKEND INTO NEXT WEEK. THE
PATTERN IS FAVORABLE FOR A NOR'EASTER TO DEVELOP AND AFFECT AREAS
FROM NC NORTHWARD. A BLEND OF THE MODELS IS SUPPORTED BY HPC.

THE LATEST MODELS CONTINUE TO SHOW SOME TIMING/STRENGTH ISSUES.
HOWEVER.. THERE IS GENERAL AGREEMENT IN A STRONGER SURFACE LOW
PRESSURE DEVELOPMENT ALONG THE FRONTAL WAVE OVER SC OR SE NC LATE
SUNDAY... THEN TRANSITIONING TO THE COAST MONDAY. THE GFS LAGS UPPER
SUPPORT AND DEPICTS ADDITIONAL COASTAL DEVELOPMENT TUE-WED... WITH A
STRONG CAD SIGNATURE DOWN THE EASTERN SEABOARD MID-WEEK.

OVERALL... THIS LOOKS TO BE A VERY CHILLY... CLOUDY... AND
POTENTIALLY VERY WET FORECAST FROM LATE SUNDAY INTO POSSIBLY
MID-WEEK. WE WILL MAINTAIN OUR CURRENT FORECAST OF THE BEST CHANCE
OF RAIN LATE SUNDAY INTO MONDAY. A TURN TO MUCH COOLER WEATHER IS
ANTICIPATED AS THE COASTAL STORM(S) DEVELOP AND MORE NORTHWARD UP
THE COAST MON-WED. OUR CURRENT DRY FORECAST ADVERTISED BEYOND MONDAY
MAY HAVE TO BE CHANGED IN LATER FORECASTS.

SENSIBLE WEATHER... A CHANCE OF RAIN LATE SUNDAY. TURNING COOLER AS
THE FLOW BECOME NE. HIGHS 60S TO LOWER 70S SE AND SOME UPPER 50S NW.
A GOOD CHANCE OF RAIN SUNDAY NIGHT AND MONDAY. LOWS IN THE 40S.
HIGHS IN THE 50S.

CHILLY MONDAY NIGHT THROUGH MID-WEEK. VARIABLY CLOUDY. A CHANCE OF
RAIN... MAINLY EAST MONDAY NIGHT AND TUESDAY. LOWS IN THE MID 30S TO
LOWER 40S. HIGHS IN THE 50S... POTENTIALLY 40S IF IT TURNS OUT WET
(PER THE LATEST GFS). CLEARING AND BREEZY TO WINDY LATE TUE-WED.
LOWS 30S. HIGHS IN THE 50S.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
AS OF 1200 PM THURSDAY...

24-HR TAF PERIOD:
VFR CONDITIONS WILL RULE THROUGH THE TAF PERIOD...WITH ANY CEILINGS
AT 5000 FT AGL OR HIGHER AND GENERALLY CONFINED TO THE RDU/GSO/INT
TERMINALS. WEST/NW WINDS AT 10-15 KT WITH GUSTS UP TO 20 KT WILL
PREVAIL TODAY...WEAKENING TO 5 KT OR LESS AFTER SUNSET THIS EVENING.
NORTHWEST WINDS WILL INCREASE ONCE AGAIN TO 10-15 KT WITH GUSTS UP
TO 20-25 KT.

LOOKING AHEAD:
VFR CONDITIONS WILL PREVAIL THROUGH SATURDAY AS HIGH PRESSURE BUILDS
INTO THE REGION FROM THE NORTHWEST. THE NEXT CHANCE FOR SUB-VFR
CONDITIONS WILL BE SUNDAY INTO EARLY NEXT WEEK IN ASSOCIATION WITH A
A LOW PRESSURE SYSTEM EXPECTED TO TRACK EASTWARD INTO THE REGION...
THEN POSSIBLY NORTHEAST ALONG THE MID-ATLANTIC COAST BY THE MIDDLE
OF NEXT WEEK. -VINCENT

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM TO 8 AM EDT FRIDAY FOR NCZ007>011-
021>028-038>043-073>078-083>086-088-089.

&&

SYNOPSIS...VINCENT
NEAR TERM...VINCENT
SHORT TERM...BADGETT
LONG TERM...BADGETT
AVIATION...VINCENT
Hazardous weather outlook, Nov 1, 8:37 AM EDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
837 AM EDT THU NOV 1 2012

NCZ007>011-021>028-038>043-073>078-083>086-088-089-021245-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
837 AM EDT THU NOV 1 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY THROUGH 8 AM FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...8 AM FRIDAY THROUGH WEDNESDAY.

FROST OR FREEZE CONDITIONS ARE EXPECTED ACROSS ALL OF CENTRAL
NORTH CAROLINA FRIDAY NIGHT. FROST ADVISORIES OR FREEZE WARNINGS
MAY BE NEEDED.

VINCENT

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 3:56 AM EDTFrost AdvisoryRAHAlamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more11 hr

Nearby

Freeze Warnings in North Carolina, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.